Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 60, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jul 11, 2015, 7:06 PM EDT for Osceola County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2015, 7:06 PM EDT (23:06 UTC)
- Expired
- Jul 11, 2015, 7:31 PM EDT
- In force
- 25 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Osceola County, FL
The radar
The Melbourne radar (KMLB), 78 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 11.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 141 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 1246 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
152
WUUS52 KMLB 112306
SVRMLB
FLC097-112345-
/O.NEW.KMLB.SV.W.0060.150711T2306Z-150711T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
706 PM EDT SAT JUL 11 2015
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN OSCEOLA COUNTY IN EAST CENTRAL FLORIDA...
* UNTIL 745 PM EDT
* AT 705 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED OVER CAMPBELL...OR NEAR WEST LAKE TOHO. THIS STORM WAS
NEARLY STATIONARY. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING
WINDS.
* LOCATIONS IMPACTED INCLUDE...
KISSIMMEE...WEST LAKE TOHO...POINCIANA...CAMPBELL AND KISSIMMEE
AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2829 8147 2829 8138 2814 8130 2814 8152
2815 8152
TIME...MOT...LOC 2305Z 002DEG 4KT 2825 8143
$$
BRAGAW1 follow-up statement
659
WWUS52 KMLB 112331
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
731 PM EDT SAT JUL 11 2015
FLC097-112340-
/O.CAN.KMLB.SV.W.0060.000000T0000Z-150711T2345Z/
OSCEOLA FL-
731 PM EDT SAT JUL 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OSCEOLA COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED
BELOW SEVERE LEVELS. THEREFORE THE WARNING HAS BEEN CANCELLED. EVEN
SO...THE STORM WILL CONTINUE TO PRODUCE FREQUENT LIGHTNING AND HEAVY
RAIN AS IT DISSIPATES THROUGH 800 PM.
LAT...LON 2829 8147 2829 8138 2814 8130 2814 8152
2815 8152
TIME...MOT...LOC 2326Z 002DEG 4KT 2822 8143
$$
BRAGAWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:41 PM EDT, 4 hours 25 minutes earlier.
Area forecast discussion, Jul 11, 2:41 PM EDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 241 PM EDT SAT JUL 11 2015 .DISCUSSION... THIS AFTERNOON-TONIGHT... WHILE DRY AIR IS WINNING OUT OVER MOST OF THE REGION...A POCKET OF HIGHER MOISTURE THAT IS POOLING ALONG THE BOUNDARY ACROSS FAR NORTHERN FLORIDA HAS ALLOWED A FEW STORMS TO DEVELOP ALONG THE SEA AND LAKE BREEZE INTERACTIONS IN FAR NORTHERN LAKE AND VOLUSIA COUNTIES WITH ADDITIONAL STORMS DRIFTING SOUTHWEST FROM AREAS FURTHER NORTH. OUTFLOW FROM THIS ACTIVITY MAY INTERACT WITH THE SEA BREEZE ACROSS THE ORLANDO METRO...BUT OVERALL EXPECT CONVECTION TODAY TO REMAIN GENERALLY WEST OF I-4. MAY SEE A BRIEF UPTICK IN COVERAGE AND INTENSITY AROUND SUNSET ACROSS LAKE COUNTY WITH THE SEA BREEZE COLLISION. SPC HAS THESE LOCATIONS IN A MARGINAL RISK FOR THIS AFTERNOON...AND WHILE COVERAGE WILL BE LOW...WITH THE SIGNIFICANT DRY AIR ALOFT ANY STORM THAT GETS SOME UPWARD MOMENTUM WILL LIKELY BE ABLE TO PRODUCE WIND GUSTS TO 40-50 MPH. A FEW STORMS WILL LINGER PAST SUNSET WITH THE COLLISION WITH SKIES BECOMING MOSTLY CLEAR AFTER MIDNIGHT. LIGHT OFFSHORE FLOW LEADS TO OVERNIGHT LOWS IN THE LOW 70S ALONG THE COAST AND MID- UPPER 70S INLAND. SUNDAY... UPPER LEVEL RIDGE CENTER CONTINUES TO SLIDE WESTWARD INTO THE SOUTHERN PLAINS ON SUNDAY AS SEVERAL WEAK SHORTWAVES DEEPEN THE TROUGHINESS OVER THE EASTERN SEABOARD AND WESTERN ATLANTIC. WEAK LOW MOVING OFF CAROLINA COAST IN RESPONSE ALSO CONTINUES TO DRAG WEAK SURFACE TROUGH INTO THE PENINSULA. LOW LEVEL FLOW SHIFTS MORE SOUTHWESTERLY...DELAYING SEA BREEZE DEVELOPMENT...WHILE STEERING LEVEL FLOW BECOMES MORE NORTH-NORTHWEST. MODEST INCREASE IN LOW AND MID LEVEL MOISTURE ASSOCIATED WITH THE TROUGH AS WELL AS STEEPENING MID LEVEL LAPSE RATES AND LATER SEA BREEZE WILL HELP BRING RAIN CHANCES BACK INTO THE NEAR NORMAL RANGE. COVERAGE WILL STILL FAVOR THE INTERIOR WITH LATE AFTERNOON/EVENING SEA BREEZE COLLISION ACROSS I-4 CORRIDOR. SHIFT IN STEERING FLOW COULD BRING A FEW STORMS BACK TO COAST FROM MELBOURNE NORTHWARDS. OFFSHORE FLOW AND DELAYED SEA BREEZE WILL MEAN CONTINUED ABOVE NORMAL TEMPS IN THE LOW 90S ALONG THE COAST AND MID 90S OVER THE INTERIOR. MON-TUES...EAST COAST UPPER LEVEL AND SURFACE TROUGH DEEPENS INTO THE EARLY PART OF THE WEEK WITH LOW LEVEL FLOW INCREASING OUT OF THE WEST-SOUTHWEST. OFFSHORE FLOW WILL LIKELY BE STRONG ENOUGH TO HOLD OFF THE SEA BREEZE ALTOGETHER NORTH OF THE CAPE AND KEEP IN PINNED TO THE COAST FOR POINTS SOUTH. RAIN CHANCES WILL BE ABOVE NORMAL IN THE 40-50 PERCENT RANGE WITH A COMBINATION OF BETTER INSTABILITY DUE TO THE TROUGH...HIGHER MOISTURE AND ACTIVITY FAVORING THE EASTERN SIDE THE PENINSULA WITH THE OFFSHORE FLOW. BETTER RAIN COVERAGE AND CLOUDS WILL HOLD TEMPS NEAR NORMAL IN THE LOW 90S. FROM PREVIOUS DISCUSSION: WED-FRI...TROUGH OVER THE EASTERN U.S. WEAKENS INTO LATE WEEK WITH SUBTROPICAL RIDGE AXIS SLOWLY LIFTING BACK NORTH...BUT STILL REMAINING NEAR TO JUST SOUTH OF LAKE OKEECHOBEE. LOW LEVEL W/SW FLOW MID WEEK GRADUALLY WEAKENS AND BECOMES MORE S/SW BY WEEKS END WHICH SHOULD ALLOW THE SEA BREEZE TO HAVE MORE INLAND MOVEMENT... ESPECIALLY SOUTH OF THE CAPE FRI. LINGERING DEEP MOISTURE WILL KEEP SCATTERED SHOWERS AND STORMS IN THE FORECAST...PUSHING EASTWARD OVER EAST CENTRAL FL WED/THU WITH BEST RAIN CHANCES THEN TRANSITIONING TO THE INTERIOR FRI. TEMPS WILL REMAIN NEAR SEASONAL NORMS WITH HIGHS IN THE LOW 90S AND OVERNIGHT LOWS IN THE LOW TO MID 70S. && .AVIATION...ISOLD TSRA GENERALLY WEST OF KDED-KMCO-KISM...THOUGH COULD SEE TEMPO TSRA AT KLEE AND KISM THROUGH THE EARLY EVE ESPECIALLY WITH SEA BREEZE COLLISION 21Z-01Z. PATCHY GROUND FOG AGAIN OVERNIGHT. BETTER MOISTURE AND INSTABILITY WILL BRING A RETURN TO NEAR NORMAL RAIN CHANCES INTO SUNDAY. ISOLD SHRA/TSRA DEVELOPING JUST INLAND FROM THE COAST ALONG EAST COAST SEA BREEZE AFTER 17Z WITH BEST COVERAGE OVER I-4 CORRIDOR IN LATE AFTERNOON/EVE WITH SEA BREEZE COLLISION. && .MARINE... TONIGHT-SUNDAY... SOUTH-SOUTHWEST FLOW INCREASES TO 10-15KTS NORTH OF THE CAPE OVERNIGHT AS RIDGE AXIS DROPS SOUTH OF THE AREA WITH AROUND 10KTS FURTHER SOUTH. OFFSHORE FLOW COMPONENT WILL PERSIST A LITTLE LONGER ON SUNDAY DUE TO STRONGER OFFSHORE FLOW...BUT STILL EXPECT SEA BREEZE DEVELOPMENT TO BRING WINDS TO THE SOUTH-SOUTHEAST AROUND 10KTS INTO THE AFTERNOON. MAY SEE A BRIEF PERIOD OF SOLID SOUTH WINDS AROUND 15KTS SUN EVENING AND NIGHT AS GRADIENT TIGHTENS BETWEEN RIDGE AXIS TO OUR SOUTH AND FRONTAL TROUGH DROPPING INTO NORTHERN FLORIDA. SEAS WILL RANGE FROM 1-3 FEET NEARSHORE UP TO 3-4 FEET OFFSHORE. BEST STORM COVERAGE WILL BE OVER THE INTERIOR...BUT MAY SEE A FEW STORMS DEVELOP NEAR THE VOLUSIA/NORTH BREVARD COAST WITH SEA BREEZE IN EARLY AFTERNOON AND A FEW DRIFT BACK OFFSHORE IN THE LATE EVENING HOURS. MON-WED...RIDGE AXIS REMAINS SOUTH OF THE STATE THROUGH THE PERIOD WITH SURFACE TROUGH ACROSS THE SOUTHEAST/NORTH FLORIDA KEEPING MODERATE PRESSURE GRADIENT IN PLACE. SOUTH-SOUTHWEST FLOW 10- 15KTS...OCCASIONALLY A SOLID 15KTS...WILL PREVAIL WITH LITTLE IN THE WAY OF AN EAST COAST SEA BREEZE. SEAS WILL CONTINUE TO REMAIN AOB 4FT. MAIN CONCERN FOR BOATERS WILL BE AN INCREASED THREAT FOR OFFSHORE MOVING STORMS IN THE AFT AND EVE...PRODUCING GUSTY WINDS. && RECORD HIGHS FOR THE NEXT TWO DAYS: SATURDAY JULY 11 SUNDAY JULY 12 DAYTONA BEACH 98 (1980) 100 (1980) ORLANDO 98 (1989) 99 (1892) MELBOURNE 97 (2010) 97 (1987) VERO BEACH 96 (1977) 96 (2010) && .PRELIMINARY POINT TEMPS/POPS... DAB 74 97 75 93 / 10 30 30 50 MCO 75 97 76 94 / 10 30 30 50 MLB 72 92 75 93 / 10 10 20 40 VRB 71 93 73 92 / 10 10 20 30 LEE 78 98 79 93 / 30 40 40 50 SFB 77 98 77 93 / 10 30 30 50 ORL 77 97 78 94 / 10 40 30 50 FPR 68 92 73 93 / 10 10 10 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && FORECAST...MOSES AVIATION...ULRICH IMPACT WX/RADAR...SHARP
Hazardous weather outlook, Jul 11, 11:35 AM EDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1135 AM EDT SAT JUL 11 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-120345- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 1135 AM EDT SAT JUL 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... A CONTINUED DRIER THAN NORMAL AIR MASS WILL LIMIT THE COVERAGE OF AFTERNOON SHOWERS AND THUNDERSTORMS. HOWEVER...LATE DAY BOUNDARY COLLISIONS FROM NEAR LAKE GEORGE ACROSS LAKE COUNTY TO WESTERN ORANGE COUNTY WILL BRING A SMALL CHANCE FOR STORMS THERE. THE MAIN HAZARDS WILL BE FROM FREQUENT LIGHTNING STRIKES AND LOCALLY HEAVY RAIN FROM ISOLATED TO WIDELY SCATTERED MID TO LATE AFTERNOON STORMS. ONE OR TWO STORMS COULD ALSO BECOME STRONG WITH GUSTS TO NEAR 45 MPH. EVEN SO...OVERALL RAIN CHANCES ARE BELOW NORMAL WITH COVERAGE EXPECTED TO BE MORE SPARSE WHEN COMPARED TO A TYPICAL JULY AFTERNOON. .EXCESSIVE HEAT IMPACT... CONTINUED LOW CHANCES FOR AFTERNOON SHOWERS AND STORMS WILL RESULT IN HOTTER THAN NORMAL CONDITIONS LINGERING INTO EARLY EVENING. HEAT INDICES WILL TOP OUT A LITTLE OVER 100 AGAIN...MAINLY FROM VOLUSIA COUNTY INTO METRO ORLANDO AND LAKE COUNTY. IF EXERTING YOURSELF OUTDOORS...STAY HYDRATED AND TAKE FREQUENT BREAKS IN THE SHADE OR AIR CONDITIONING. .RIP CURRENT IMPACT... A SMALL EAST SWELL AND ASTRONOMICAL CONDITIONS WILL KEEP THE RIP CURRENT RISK MODERATE. CHECK WITH LIFEGUARDS ABOUT OCEAN HAZARDS BEFORE ENTERING THE SURF. .MARINE THUNDERSTORM GUST IMPACT... ACROSS INLAND LAKES...A SMALL CHANCE FOR AFTERNOON TO EARLY EVENING STORMS EXISTS GENERALLY NORTH AND WEST OF INTERSTATE 4. THE STORMS WILL MOVE SLOWLY BUT GUSTY WINDS CAN OCCUR WELL AWAY FROM THE LIGHTNING STRIKES AND LOCALLY HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE ATLANTIC HIGH PRESSURE RIDGE WILL SETTLE STEADILY SOUTH THROUGH THE MIDDLE OF NEXT WEEK. THIS WILL INCREASE LIGHTNING STORM CHANCES ON SUNDAY...MAINLY NEAR AND WEST OF INTERSTATE 4...THEN ACROSS ALL OF EAST CENTRAL FLORIDA FROM MONDAY INTO THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. RL/DS
In the hours before
Special weather statement, Jul 11, 4:45 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
445 PM EDT SAT JUL 11 2015
FLZ045-112115-
ORANGE FL-
445 PM EDT SAT JUL 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ORANGE COUNTY UNTIL 515
PM EDT...
AT 444 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER UNIVERSAL STUDIOS...OR OVER OAK RIDGE...MOVING SOUTH SOUTHWEST
AT 10 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...OCOEE...WINTER PARK...MAITLAND AND WINDERMERE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2864 8146 2864 8142 2862 8133 2861 8132
2861 8129 2835 8138 2835 8166 2839 8166
TIME...MOT...LOC 2044Z 042DEG 5KT 2848 8146
KELLYSpecial weather statement, Jul 11, 5:02 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
502 PM EDT SAT JUL 11 2015
FLZ041-112130-
INLAND VOLUSIA COUNTY FL-
502 PM EDT SAT JUL 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL VOLUSIA COUNTY
UNTIL 530 PM EDT...
AT 502 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PIERSON...MOVING SOUTH AT 5 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PIERSON...BARBERVILLE...DELEON SPRINGS AND LAKE WOODRUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2923 8132 2919 8131 2916 8128 2910 8124
2910 8143 2926 8146 2926 8134
TIME...MOT...LOC 2102Z 346DEG 5KT 2924 8140
BRAGAWSpecial weather statement, Jul 11, 5:16 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 516 PM EDT SAT JUL 11 2015 FLZ041-044>046-112215- NORTHERN LAKE COUNTY FL-ORANGE FL-INLAND VOLUSIA COUNTY FL- SEMINOLE FL- 516 PM EDT SAT JUL 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAKE...NORTHWESTERN ORANGE...CENTRAL VOLUSIA AND WESTERN SEMINOLE COUNTIES UNTIL 615 PM EDT... AT 515 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CASSIA...MOVING SOUTHWEST AT 10 MPH. OTHER STORMS SHOULD STRENGTHEN AS THEY INTERACT WITH THE EAST COAST SEA BREEZE. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ORLANDO...DELTONA...SANFORD...APOPKA AND ALTAMONTE SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS. HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS... ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. && LAT...LON 2908 8152 2902 8120 2847 8139 2863 8165 TIME...MOT...LOC 2115Z 040DEG 10KT 2896 8140 KELLY
Special weather statement, Jul 11, 5:29 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
529 PM EDT SAT JUL 11 2015
FLZ053-112300-
OSCEOLA FL-
529 PM EDT SAT JUL 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OSCEOLA COUNTY UNTIL
700 PM EDT...
AT 527 PM EDT...DOPPLER RADAR WAS TRACKING SEVERAL BOUNDARIES
CONVERGING ON NORTHWEST OSCEOLA COUNTY. THE EAST COAST SEA BREEZE
WAS PUSHING ACROSS EAST LAKE TOHO AND LAKE KISSIMMEE...WHILE A LARGE
THUNDERSTORM OUTFLOW BOUNDARY WAS APPROACHING THE FOUR CORNERS AREA.
THESE BOUNDARIES ARE EXPECTED TO SPARK STRONG THUNDERSTORMS OVER
NORTHWEST OSCEOLA COUNTY AS THE MERGE THROUGH 700.
WINDS IN EXCESS OF 40 MPH...FREQUENT LIGHTNING...AND TORRENTIAL RAIN
WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KISSIMMEE...SAINT CLOUD...BAY LAKE...BUENA VENTURA LAKES AND
INTERCESSION CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL FREQUENT BE CLOUD TO GROUND LIGHTNING AND
STRONG WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
&&
LAT...LON 2835 8124 2798 8124 2804 8137 2807 8137
2807 8135 2808 8135 2809 8145 2814 8146
2814 8152 2820 8152 2826 8156 2826 8165
2827 8166 2835 8166
TIME...MOT...LOC 2123Z 138DEG 17KT 2828 8126 2790 8124
BRAGAWSpecial weather statement, Jul 11, 6:32 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
632 PM EDT SAT JUL 11 2015
FLZ045-144-112330-
SOUTHERN LAKE COUNTY FL-ORANGE FL-
632 PM EDT SAT JUL 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAKE AND
SOUTHWESTERN ORANGE COUNTIES UNTIL 730 PM EDT...
AT 629 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS OVER
BETWEEN ORLANDO AND SANFORD...AS WELL AS A NEW STORM OVER CLERMONT.
ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WEST ORANGE
COUNTY AND SOUTH LAKE COUNTY THROUGH 730 PM AS OUTFLOW BOUNDARIES
FROM THESE STORMS MERGE WITH THE EAST COAST SEA BREEZE.
WINDS IN EXCESS OF 40 MPH...FREQUENT TO EXCESSIVE LIGHTNING...AND
SMALL HAIL WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...OCOEE...WINTER GARDEN...WINTER PARK AND GROVELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
FREQUENT TO EXCESSIVE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THE STORMS BETWEEN ORLANDO AND SANFORD. LIGHTNING CAN STRIKE SEVERAL
MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER INSIDE A BUILDING OR
VEHICLE. OPEN SHELTERS FOUND IN PARKS... ON BEACHES OR GOLF COURSES
OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING.
&&
LAT...LON 2860 8195 2861 8127 2835 8125 2835 8179
2836 8179 2836 8186 2835 8186 2835 8196
TIME...MOT...LOC 2229Z 022DEG 14KT 2851 8140
BRAGAWThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 4:45 PM EDT | Special Weather Statement | MLB | Orange | 30 min |
| Jul 11, 5:02 PM EDT | Special Weather Statement | MLB | Volusia | 28 min |
| Jul 11, 5:16 PM EDT | Special Weather Statement | MLB | Lake | 59 min |
| Jul 11, 5:29 PM EDT | Special Weather Statement | MLB | Osceola | 91 min |
| Jul 11, 5:48 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange, Seminole | 46 min |
| Jul 11, 6:11 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Seminole | 38 min |
| Jul 11, 6:32 PM EDT | Special Weather Statement | MLB | Orange | 58 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.